# SDR IPXA10159024

- Difficulty date: March 11, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,621 hours, 6,922 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD 251ZG IS DELAM AT LWR SURFACE     FABBED FLOOR PANEL IAW SRM 53-10-20, PARA. 8B, FIG. 203, SHEE T 1.
